# SDR ASAA2023101645688

- Difficulty date: October 16, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N915AK
- Make and model: Boeing 737-9
- Aircraft serial: 44080
- Aircraft time: 8,783 hours, 2,702 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FO'S FMS DISPLAYED "VTK" MOMENTARILY ON DESCENT OPS RETURNED TO NORMAL AFTER ABOUT 20 SECONDS. GROUNDED - YES. NO FAULTS OR CORRERLATED MSGS FOUND ON ONS. ALL CHECKS NORMAL, OK FOR SVC. REF B737-9 AMM 34-61-00.
